# SDR DALA2017040702810

- Difficulty date: April 6, 2017
- Submitted: April 7, 2017
- Operation: Air carrier
- Aircraft: N983AT
- Make and model: Boeing 717-200
- Aircraft serial: 55052
- Aircraft time: 32,026 hours, 21,386 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL ELONGATED HOLES ON VERTICAL STABILIZER LEADING EDGE AT ZFS=52.267.   REPAIRED IAW SRM 55-30-01-2R-7, 51-41-01, AND 51-41-05.
